# SDR 2001FA0000245

- Difficulty date: September 6, 2001
- Submitted: September 6, 2001
- Operation: General aviation
- Aircraft: N20087
- Make and model: Beech C 23
- Aircraft serial: M2063
- Engine: Lyc VO360*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 169420036147
- Condition: Broken
- Location: Lt Door
- Part time: 8,100 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED SEVERE BUFFET DURING SLOW FLIGHT, APPROACH TO LANDING, ROUND-OUT, AND FLARE.  BUFFET WAS AGGRAVATED BY LEFT SLIP.  FOUND BOTTOM DOOR GASKET MISSING AND FIBERGLASS DOOR STRUCTURE BROKEN AT LAST RIVET ON DIAGONAL GUSSET.  THIS ALLOWED AIR ESCAPING FROM CABIN TO DISRUPT AIRFLOW OVER THE WING AND STABILATOR.  FABRICATED HAT SECTION CHANNEL FROM  0.032 2024-T3, BONDED TO FIBERGLASS CHANNEL WITH HYSOL EA9309, AND RIVETED THROUGH OUTSIDE SKIN.  INSTALLED NEW DOOR GASKET.  FOUND RIGHT CABIN DOOR BROKEN ALSO.  SUSPECT CAUSE IS DUE TO PILOTS LEAVING DOORS OPEN AND UNATTENDED TO COOL CABIN AND WIND OPENING DOOR HARD AGAINST THE STOP.
